Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a nurse practitioner (NP) concerning an 18 year old female who on 31-MAY-2007 was vaccinated with Gardasil (LOT # 657736/0389U). Concomitant therapy included a cough expectorant (unspecified), which was taken on the same morning. On 31-MAY-2007, the patient went out to the reception area after she received her second Gardasil, and began "shaking and fell down". The NP reported that she thought that the patient had experienced "a short seizure that lasted about 15 seconds". The NP also reported that the patient had three red streaks running down her arm from the injection site area and that the patient stated she felt a rush down her arm at the time she was vaccinated. The patient''s blood pressure was "a little low" and her lips were pale. The patient was sent to an urgent care facility to be further evaluated. The nurse indicated that the patient did not have a reaction to the first dose of Gardasil. Upon internal review, seizure was determined to be an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166